# SDR AALA201708219054

- Difficulty date: August 18, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 22,845 hours, 8,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE R2 DOOR IS MISSING.  REPLACED EXIT SIGN PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
